# SDR KBMA117653

- Difficulty date: July 9, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: RCA26BX12
- Part serial: 7121
- Condition: Precesses
- Location: Attitude
- Part time: 6 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PRECESSES 10 DEGREES IN 10 MINUTES OR LESS.
